# SDR DL757971833

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Worn
- Location: Nr 2 Engine
- Part time: 26,391 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF, RT ENG OIL QTY DROPPED TO ZERO.  RT OIL PRESS LIGHT FLASHED.  RT ENG WAS SHUTDOWN.  ACFT RETURNED TO MIA.  REPLACED GARLOCK SEAL.
